On a problem of arrangements

Chowla, S. (1939) On a problem of arrangements Proceedings of the Indian Academy of Sciences, Section A, 9 (5). pp. 419-421. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/9/5/419-421/v...

Related URL: http://dx.doi.org/10.1007/BF03046477


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:8574
Deposited On:27 Oct 2010 06:27
Last Modified:16 May 2016 18:31

Repository Staff Only: item control page